# SDR MASA2010050900477

- Difficulty date: May 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 17,932 hours, 14,048 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Defective
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE OVERHEAT WARNING IN FLT REPEAT.  REMOVED AND REPLACED NR 2 BTMS, ASCU, HARNESS PLUG.
